# SDR SWAA2012090507364

- Difficulty date: August 11, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 80,753 hours, 60,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT INOP AT ROW 2.  REMOVED AND REPLACED LIGHT IAW AMM.
